psoriasis and rash and sores...
Yes you deffinately need to tell your doctor, I was on it for 2 years. I have crohnes diseas so when i stopped it it sent my stomach into a frenzy and my crohnes came at me with avengance lol. but seriously, what you are taking the meds to treat like my crohnes for example, will flare up almost as soon as it realizes your not using it anymore, so before stopping weigh out reasons for taking and not taking, and your Dr may have alternatives that he can give you to make sure your ailments stay in check. hope this helps, and good luck.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 4 answers
Posted 20 Mar 2013 • 1 answer
Posted 23 Apr 2013 • 1 answer
Posted 28 May 2013 • 2 answers
Posted 26 Oct 2015 • 2 answers